# SDR DXTA2025013102175

- Difficulty date: January 30, 2025
- Submitted: January 31, 2025
- Operation: Air carrier
- Aircraft: N739QS
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20690
- Aircraft time: 8,216 hours, 4,755 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Obstructed
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR: MAIN CABIN DOOR WILL NOT OPEN.  DOOR HANDLE WILL COME OUT ABOUT HALF WAY BUT THE DOOR WILL NOT RELEASE. CORRECTIVE ACTION: MED CURTAIN MOVED OUT OF THE WAY. OPS CHECK GOOD. IAW CL350 AMM 52-11-00.
